Jevtana And Shortness Of Breath

Updated
Lloyd M Fletcher Says:

I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effects listed, but the most disconcerting is the shortness of breath and fatigue. I can only walk a few feet or be involved in minimal exertion and I am gasping for air. I use pursed-lip breathing which helps. I have advanced prostate cancer with bone metastases. Does anyone know when the the "shortness of breath" episodes will end after no longer infusing Jevtana over a period of months? Thank you for your response.

2 Replies

Earliest Newest Votes
1
Verwon Says:

Has your Oncologist given you any ideas on how long it may last?

The information available in these medications is usually very limited and this one is not exception, as you can see here:

https:/­/­www.medschat.com/­wiki/­Cabazitaxel/­


Was this helpful? 0
2
Lloyd M Fletcher Says:

Verwon,

I saw my medical oncologist yesterday (4/11/2012) regarding Jevtana and the side effect - "shortness of breath" - issue. He gave me the impression the shortness of breath my subside within a month or two, but it may be as long as six months 'til the body recuperates from the chemotherapy. The fatigue may take longer to subside. Of course, he recommended that I see my cardiologist to assure that something else is not causing the shortness of breath which I believe is wise advice. I see my cardiologist in a month, so we will see how I feel by then? Shortness of breath could be attributed to Jevtana, or a heart-related problem or anemia which cancer patients have to deal with. It sounds like this situation is going to be a "waiting game" for the weeks and months ahead. My oncologist seems pleased with my PSA count and will be recommending Zytiga for my next round of chemotherapy should my PSA count begins to rise again. Best wishes!

Was this helpful? 0

More Discussions:

Shortness of Breath and chest pain

I have been taking Brilinta for since the last week in April, the normal 2 times daily tablets. I have developed a sever...

3 REPLIES
Multaq and Shortness of Breath

Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in...

10 REPLIES
VIMPAT and Shortness of Breath

Since being on Vimpat, I have gotten shortness of breath (SoB), when ever I do any exercise, walking 3 blocks required a...

1 REPLY
eliquis and shortness of breath

My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea...

75 REPLIES
a bit of shortness of breath, and light headed ness...

I had a PE two years ago, and was put on Xarelto, once I started my normal everyday things again and felt stronger I wou...

2 REPLIES
Pristiq and shortness of breath

I’ve been on Pristiq for about a year going from 50 mg up to 100. I’ve been having issues with shortness of ...

1 REPLY
Losartan and shortness of breath

I have been taking losartan for a few months and i am experiencing shortness of breath, swollen nasal passages and dry t...

3 REPLIES
Clonidine and shortness of breath

I have been taking clonidine for two weeks and have shortness of breath. I run up the stairs and can barely breathe. Is ...

2 REPLIES
Irbesartan and Shortness of Breath

I am having shortness of breath and swelling in my left foot. Could these be side effects of my medication? ## What medi...

2 REPLIES
Can not sleep and shortness of breath

I have had a aortic valve replacement and a single bypass. Consultant has said the operation was a success. However I...

2 REPLIES